# SDR SWAA2017061914473

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SLAT LOWER SKIN CRACKED AT STA 451.97, ACTUATOR ATTACH FITTING, COMING FROM MOST FORWARD OUTBOARD FASTENER HOLE.  REPAIRED SKIN PER SRM.
